# SDR DALA2023030501619

- Difficulty date: March 4, 2023
- Submitted: March 5, 2023
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 55,855 hours, 28,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3153, REPAIR FRAME 43 AT LEVEL OF STR22RH IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR ON FRAME 43 AT LEVEL OF STR22RH AS PER AMDS CARD 5311-01239-01B. (LP2655188)
